# SDR DXTA2008121903407

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 9,675 hours, 6,014 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL MTV FAIL  L AMBER CAS MESSAGE CAME ON WHEN RT WING TO LT ENGINE CROSSFEED WAS SELECTED IN FLIGHT.
